# SDR HCM2014F00000

- Difficulty date: May 2, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Engine: Tmeca ARRIEL2B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 797 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE CHIP LIGHT ILLUMINATED AND PILOT MADE A PRECAUTIONARY LANDING.  MECHANIC INSPECTED ENGINE CHIP PLUGS.  A SIGNIFICANT AMOUNT OF METAL WAS FOUND ON THE ELECTRIC PLUG,  MODULE 01 CHIP PLUG AND THE ENGINE OIL TANK CHIP PLUG.  IT WAS DETERMINED TO CHANGE THE ENGINE IN THE FIELD.
